# SDR DL76L961982

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL IMMEDIATELY AFTER T/O.  MADE SUCCESSFUL LANDING WITH LEFT ENGINE AT IDLE.  REPLACED ENGINE.
